MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR

BOSTON SCIENTIFIC CORPORATION DYNAGEN? CRT-D; CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Model Number G150
Medical Device Problem Codes Over-Sensing (1438); Pacing Problem (1439); Use of Device Problem (1670); Data Problem (3196)
Health Effect - Clinical Code Asystole (4442)
Date of Event 12/12/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that this patient was undergoing an ablation procedure and the cardiac resynchronization therapy defibrillator (crt-d) was programmed into mri protection mode instead of electrocautery protection mode.During the ablation, pacing was inhibited for the patient due to oversensing of the pulse field energy from the ablation device.There was pacing inhibition greater than 2 seconds with asystole.The patient rhythm returned when ablation was paused.To continue the ablation procedure an electrophysiology (ep) catheter was used to pace.This ep catheter was placed in the venous access into the apex of the right ventricle.The ablation procedure was completed and the crt-d was operating as normal afterwards.All measurements were found to be within normal limits.This crt-d remains in service.No additional adverse patient effects were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device technical analysis: this product has not been returned to boston scientific, and as a result, laboratory analysis could not be conducted.Device history record review: a review of the device history record (dhr) was performed.The review of the dhr identified that there were no process related non-conformances, scrap, or rework performed during the production that could explain the event.The reviews ensure each device meets specification prior to release for use.There is no indication the device manufacturing process contributed to the reported complaint.Labeling review: review of labeling determined that the complaint situation was listed in the manual.The manual was unlikely to be the cause of the reported complaint; translation, wording, or graphics does not require further review.Risk assessment: a risk review was completed and confirmed that the event of brady pacing not delivered when required was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of unintended use error caused or contributed to event.

Brand Name
DYNAGEN? CRT-D
Common Device Name
CARDIAC RESYNCHRONIZATION THERAPY DEFIBRILLATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
4100 hamline avenue north
saint paul MN 55112
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
cashel road
clonmel
EI  
Manufacturer Contact
timothy degroot
4100 hamline avenue north
saint paul, MN 55112
6515826168
MDR Report Key24027612
Report Number2124215-2026-01688
Device Sequence Number21070942
Product Code NIK
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
P010012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date03/29/2026
Device Model NumberG150
Device Catalogue NumberG150
Device Lot Number523032
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/12/2025
Supplement Date Received by Manufacturer06/08/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date06/09/2026
Date Device Manufactured04/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age81 YR
Patient SexMale